# SDR 2DYA202512090014

- Difficulty date: December 7, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N703KW
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 62,992 hours, 35,759 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Component: Megaphone, Federal
- Component part number: A12SA
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CLOSET MEGAPHONE FAILED TO TEST. R&R  BATTERIES. OPS CHECKED GOOD.
